# SDR DALA2016112209178

- Difficulty date: January 4, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 74,369 hours, 34,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SECTION-CONNECTION IN AFT CARGO UNDERFLOOR FRAME 67 AND STRINGER 29L.   REPAIRED IAW ER/A.
